Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 379417, 5 pages
http://dx.doi.org/10.1155/2014/379417
Research Article

A Kind of Complete Moment Convergence for Sums of Independent and Nonidentically Distributed Random Variables

1College of Mathematics and Physics, Xuzhou Institute of Technology, Xuzhou 221000, China
2School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Received 21 June 2014; Accepted 26 August 2014; Published 14 October 2014

Academic Editor: Jesús Marín-Solano

Copyright © 2014 Bao Wang and Quanxin Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Erdos, “On a theorem of Hsu and Robbins,” Annals of Mathematical Statistics, vol. 20, pp. 286–291, 1949. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. Erdos, “Remark on my paper “On a theorem of Hsu and Robbins”,” The Annals of Mathematical Statistics, vol. 21, no. 1, p. 138, 1950. View at Publisher · View at Google Scholar
  4. C. C. Heyde, “A supplement to the strong law of large numbers,” Journal of Applied Probability, vol. 12, pp. 173–175, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Chen, “A remark on the tail probability of a distribution,” Journal of Multivariate Analysis, vol. 8, no. 2, pp. 328–333, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. A. Gut and A. Spătaru, “Precise asymptotics in the Baum-Katz and Davis laws of large numbers,” Journal of Mathematical Analysis and Applications, vol. 248, no. 1, pp. 233–246, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Gut and A. Spătaru, “Precise asymptotics in the law of the iterated logarithm,” The Annals of Probability, vol. 28, no. 4, pp. 1870–1883, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Gut and A. Spătaru, “Precise asymptotics in some strong limit theorems for multidimensionally indexed random variables,” Journal of Multivariate Analysis, vol. 86, no. 2, pp. 398–422, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Lanzinger and U. Stadtmüller, “Refined Baum-Katz laws for weighted sums of iid random variables,” Statistics & Probability Letters, vol. 69, no. 3, pp. 357–368, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Spătaru, “Exact asymptotics in log log laws for random fields,” Journal of Theoretical Probability, vol. 17, no. 4, pp. 943–965, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Spataru, “Precise asymptotics for a series of T. L. lai,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3387–3395, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. W. Huang and L. Zhang, “Precise rates in the law of the logarithm in the Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 304, no. 2, pp. 734–758, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. Y. S. Chow, “On the rate of moment convergence of sample sums and extremes,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 16, no. 3, pp. 177–201, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Jiang and L. X. Zhang, “Precise rates in the law of iterated logarithm for the moment of I.I.D. random variables,” Acta Mathematica Sinica, vol. 22, no. 3, pp. 781–792, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W. Liu and Z. Lin, “Precise asymptotics for a new kind of complete moment convergence,” Statistics & Probability Letters, vol. 76, no. 16, pp. 1787–1799, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, Springer, 2nd edition, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Bikjalis, “Estimates of the remainder term in the central limit theorem,” Lietuvos Matematikos Rinkinys, vol. 6, pp. 323–346, 1966. View at Google Scholar
  18. Z. Y. Lin and Z. D. Bai, Probability Inequalities, Science Press, Beijing, China, 2006, (Chinese).
  19. Q. Zang, “A kind of complete moment convergence for self-normalized sums,” Computers & Mathematics with Applications, vol. 60, no. 6, pp. 1803–1809, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W. F. Stout, Almost Sure Convergence, Academic Pres, New York, NY, USA, 1974. View at MathSciNet